# SDR SWAA2013021812733

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 31,836 hours, 21,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE OUT OF GREEN ON LOW SIDE.  REMOVED AND REPLACED R1 DOOR SLIDE REF AMM.
